# SDR SWAA2015041438492

- Difficulty date: February 27, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100037
- Part serial: IC0215
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD LOWER TAB ON RIB STAB STATION 92.70 CRACKED.  REPAIRED RIB IAW EA.
